Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the line graph of a projective plane


Author: A. J. Hoffman
Journal: Proc. Amer. Math. Soc. 16 (1965), 297-302
MSC: Primary 05.40; Secondary 50.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0190032-2
MathSciNet review: 0190032
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. C. Chang, The uniqueness and nonuniqueness of the triangular association scheme, Sci. Record 3 (1959), 604-613. MR 0117167 (22:7950)
  • [2] -, Association schemes of partially balanced block designs with parameters $ \nu = 28,{n_1} = 12,{n_2} = 15$ and $ p_{11}^2 = 4$, Sci. Record 4 (1960), 12-18.
  • [3] W. S. Connor, The uniqueness of the triangular association scheme, Ann. Math. Statist. 29 (1958), 262-266. MR 0097141 (20:3620)
  • [4] A. J. Hoffman, On the uniqueness of the triangular association scheme, Ann. Math. Statist. 31 (1960), 492-497. MR 0117166 (22:7949)
  • [5] -, On the exceptional case in a characterization of the arcs of a complete graph, IBM J. Res. Develop. 4 (1961), 487-496. MR 0140441 (25:3861)
  • [6] -, On the Polynomial of a graph, Amer. Math. Monthly 70 (1963), 30-36. MR 0156333 (27:6257)
  • [7] H. J. Ryser, Geometries and incidence matrices, Amer. Math. Monthly 62 (1955), No. 7, part II, 25-31. MR 0073216 (17:401a)
  • [8] S. S. Shrikhande, On a characterization of the triangular association scheme, Ann. Math. Statist. 30 (1959), 39-47. MR 0102887 (21:1673)
  • [9] -, The uniqueness of the $ {L_2}$ association scheme, Ann. Math. Statist. 30 (1959), 781-798. MR 0110166 (22:1048)
  • [10] R. R. Singleton, On minimal graphs of even girth, Thesis, Princeton University, Princeton, N. J., 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40, 50.70

Retrieve articles in all journals with MSC: 05.40, 50.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0190032-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society